MAUDE Adverse Event Report: JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS

JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS
Model Number DLPH-3582NCOOJ-M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per (b)(6), received a call from contact at (b)(6), that a patient had a fall that involved a bed rental.Per staff, the patient fell out of the bed.Bed exit alarm did not alarm.Patient was treated and stabilized.They placed the patient back into the bed at that time the bed exir alarm was activated and would not deactivate.Joerns is not the manufacturer of the bed frame that the patient was on but is the manufacturer of the mattress and control unit that was used on top of the bed frame.Joerns is requesting the mattress and control unit back for investigation.Complaint # (b)(4) were entered into our system to have the products returned for investigation.As of this writing, the products have not been returned.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
DOLPHIN FIS
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21175771
Report Number3009402404-2024-00048
Device Sequence Number20968991
Product Code FNM
UDI-Device Identifier00857268006738
UDI-Public00857268006738
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLPH-3582NCOOJ-M
Device Catalogue NumberDLPH-3582NCOOJ-M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown